# SDR USAA2009051891193

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,366 hours, 10,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 506
- Condition: Low Pressure
- Location: L3 Door
- Part time: 24,180 hours, 8,894 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8287771 - FLT 1492-LAX - EMERGENCY EQUIPMENT - CIDS CAUTION LIGHT ON.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT L3 CABIN DOOR.
